# SDR UIEA202002210289

- Difficulty date: February 18, 2020
- Submitted: February 21, 2020
- Operation: Air carrier
- Aircraft: N408MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29261
- Aircraft time: 81,911 hours, 13,730 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1830
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D STA 1830 LBL 98.58" SEAT TRACK CROWN FOUND CORROSION( M/D STA 1830 LBL 98.58" SEAT TRACK CROWN CORROSION REMOVED AND RE-PROTECTED IAW SRM 51-10-02 AND SRM 51-20-01. CHECK WITHIN SRM 53-00-52-1A-1 ALLOWABLE LIMIT. )
